# SDR CALA2014041400445

- Difficulty date: April 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 328 RBL 11 CORRODED.  INSTALLED REPAIR TEE ON FLOORBEAM RBL 1 - 63 IAW SRM 53-10-51 REPAIR 7.
